| Model Number |
2B8019 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) 50ml intravia containers were leaking from where the clear and blue tubing meet on the right-handed tube of the bag.The first leak was observed after filling and the second bag was used which also leaked.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing which included pressure testing was performed, and there was no leak observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.